# SDR SWIA202055864

- Difficulty date: December 30, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R AT FS319.70-FS333.00 HAS CORROSION.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED STGR 23R FROM FS280 TO FS333. REF.REO 690-53-21-1301 REV.-- DATED 01/11/2021 AND DWG# SH670-31630 REV. K SHEET 1, AND CRJ 900 SRM 51-42-06-001-001-A01 .SEE CONTINUATION CARD FOR DETAILS. CHECKS GOOD.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
